# SDR REXA2012032900377

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 17,213 hours, 14,635 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE COMMON TO THE PCU ACCESS PANEL, THE LOWER SKIN DOUBLER, AND LOWER STRINGER 3 AS SHOWN IN FIGURE 1.  THE HOLE WAS CLEANED UP TO A CLEAN AND ROUND DIAMETER OF 0.281.  REPAIRED IAW PINNACLE EA CRJ255-00462 AND ASSOCIATED 8110-3 DATE 3/29/12.
